# SDR UPS804929

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND, MAINTENANCE FOUND EMERGENCY LIGHTS IN DISARM AND OFF DISARM/CHECK POSITION LIGHT WAS OFF.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK ASSEMBLY AND LIGHT DIMING RELAY.
